# SDR QXEA2023062100092

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 1,037 hours, 830 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MASTER WARNING AFT LAV- NO EVIDENCE OF SMOKE OR FIRE. REMOVED FROM SERVICE. PERFORMED AMM TASK PER AMM 26-14-01-700-801A AFT LAV SMOKE TEST, OPS CHECK GOOD NO EVIDENCE OF SMOKE OR DEFECTS NOTED. RETURNED TO SERVICE.
